# SDR 39LA2013072400144

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO UPPER FUSELAGE SKINS REQUIRE REPLACEMENT DUE TO DENTED AREAS BEYOND LIMITS, SEVERAL ELONGATED RIVET HOLES.  REPLACED 2 EA UPPER FUSELAGE SKINS IAW EO 2021032-309 AND EO2012032-424.
